| Catalog Number |
10013361T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module smartsite texium infusion set was leaking the following information was received by the initial reporter with the following verbatim it was reported by customer that we¿ve had another leak with doxil at the point where the texium meets the tubing and it¿s supposed to be bonded.The patient had to discard their jacket because it leaked on them.We kept the contents of the leak for you to inspect.We need to address these incidences as they are affecting patient care.
Event or Problem Description
Material# 10013361t batch# 24075224.It was reported by customer that we¿ve had another leak with doxil at the point where the texium meets the tubing and it¿s supposed to be bonded.The patient had to discard their jacket because it leaked on them.We kept the contents of the leak for you to inspect.We need to address these incidences as they are affecting patient care.Verbatim: we¿ve had another leak with doxil at the point where the texium meets the tubing and it¿s supposed to be bonded.The patient had to discard their jacket because it leaked on them.We kept the contents of the leak for you to inspect.We need to address these incidences as they are affecting patient care.Lot (10)24075224 ref (b)(4).
Additional Manufacturer Narrative
It was reported that there was a leak at the point where the texium meets the tubing.Two samples model 10013361t, lot 24075224 were returned for investigation.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and no leaks were observed.An air under water pressure test was performed at 30 psi for 10 minutes.No leak was observed.Even though the issue was not able to be replicated actions have been initiated to investigate this failure mode.A device history record review for model 10013361t lot number 24075224 was performed.The search showed that a total of (b)(4) in 1 lot number was built on 26jul2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.